# SDR USAASA03089

- Difficulty date: July 27, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- System (JASC): 2560 · Emergency Equipment
- Part: Release Cable
- Part number: C37103101
- Condition: Incorrect
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE FORWARD RIGHT EMERGENCY ESCAPE SLIDE WAS FOUND TO HAVE AN INCORRECT RELEASE CABLE INSTALLED DURING INSPECTION.  MAINTENANCE REPLACED THE SLIDE ASSEMBLY.  OK FOR SERVICE.  THE REPAIR SHOP INSTALLED THE PROPER RELEASE CABLE ON THE SLIDE AND RETURNED THE SLIDE TO SERVICE.  (M)
